Conditionally optimal discrete filtering of processes in
Doklady Akademii Nauk, Tome 289 (1986) no. 2, pp. 297-301
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_2_a8,
author = {V. S. Pugachev and I. N. Sinitsyn and V. I. Shin},
title = {Conditionally optimal discrete filtering of processes in},
journal = {Doklady Akademii Nauk},
pages = {297--301},
year = {1986},
volume = {289},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_2_a8/}
}
V. S. Pugachev; I. N. Sinitsyn; V. I. Shin. Conditionally optimal discrete filtering of processes in. Doklady Akademii Nauk, Tome 289 (1986) no. 2, pp. 297-301. http://geodesic.mathdoc.fr/item/DAN_1986_289_2_a8/